Hi this is ashwini gowda I have pimples and scars on cheeks... I used cosmelite cream where it has a steroids content in it.. After stopping that I got full pimples on my cheeks.. Plz give me solution for this.. Or else tell me what should I use for this..
Like the answers? Chat privately with the doctor of your choice
We have very good n Natural medicines without side effect for such problems in Ayurveda. So you consult ayurveda doctor for best treatment. As we need to get complete details of problem its better to cosult n get complete benefit
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.